# SDR UPS06446520

- Difficulty date: March 16, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2598-2600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN REMOVED STRINGER FOUND CRACKED AT STA 2598 TO STA 2600  STR 51R, CRACK LENGTH 1/2".  FOUND BS 2598 TO BS 2638 STR 51R REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
